# SDR UALA2010060101892

- Difficulty date: May 30, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 33,779 hours, 8,556 cycles
- Engine: Pwa PW4052
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 620
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  REPLACED ACFT MAIN BATTERY.  ERY. OPS GOOD.
